Show simple item record

dc.contributor.authordo O, Joao Marcos ( )
dc.contributor.authorMedeiros, Everaldo S. ( )
dc.date.accessioned2021-01-08T16:39:34Z
dc.date.available2021-01-08T16:39:34Z
dc.date.issued2003-08-11
dc.identifier.citationdo O, J. M., & Medeiros, E. S. (2003). Remarks on least energy solutions for quasilinear elliptic problems in ℝN. Electronic Journal of Differential Equations, 2003(83), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13091
dc.description.abstract

In this work we establish some properties of the solutions to the quasilinear second-order problem

-∆pw = g(w) in ℝN

where ∆pu = div(|∇u|p-2 ∇u) is the p-Laplacian operator and 1 < p ≤ N. We study a mountain pass characterization of least energy solutions of this problem. Without assuming the monotonicity of the function t1-pg(t), we show that the Mountain-Pass value gives the least energy level. We also prove the exponential decay of the derivatives of the solutions.

en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectVariational methodsen_US
dc.subjectMinimax methodsen_US
dc.subjectSuperlinear elliptic problemsen_US
dc.subjectp-Laplacianen_US
dc.subjectGround-statesen_US
dc.subjectMountain-pass solutionsen_US
dc.titleRemarks on least energy solutions for quasilinear elliptic problems in ℝNen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record